On certain arithmetic functions associated with the unitary divisors of a number

József Sándor and László Tóth
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 3, 1997, Number 1, Pages 1—8
Download full paper: PDF, 254 Kb

Details

Authors and affiliations

József Sándor
4150 Forteni Nr. 79, Romania

László Tóth
Dept, math., Univ. Babes-Bolyai, cluj, Romania

References

  1. Annapurna V., Inequalities for \sigma(n) and \varphi(n), Math. Mag., 45 (1972), 187-190.
  2. Badchi H.D., Manoranjan G., Problem 343, Iber. Deutsch. Math. Verlin 56 (1953).
  3. Chandrasekharan K., Introduction to analytic number theory, Springer Verlag, Berlin, 1968.
  4. Cohen E., Arithmetical functions associated with the unitary divisor of an integer, Math. Z., 74 (1960), 66-SO.
  5. Cohen E., The number of unitary divisors of an integer, Amer. Math. Monthly, 67 (1960), 879-880.
  6. Hansen R.T., Swanson L.C., Unitary divisor, Math. Mag., 52 (1972), 217-222.
  7. Hardy G.H., Wright E.M., An introduction to the theory of numbers, Oxford, 1938.
  8. Hardy G.H., Littlewood J.E., Polya G., Inequalities, Cambridge, 1964.
  9. Hatalova H., Salat T., Remarks on two results in the elementary theory of numbers, Acta fac. Rex. Natur. Univ. Comenian Math., 20 (1969), 113-117.
  10. Kratzel E., Zahlentheorie, VEB Deutscher V. of Wiss., Berlin, 1981.
  11. Laborde P., A note on even perfect numbers, Amer. math. Monthly, 62 (1955), 348-349.
  12. Ligh S., Wall Ch., Functions of non-unitary divisors, Fib. Q., 25 (1987), 333-338.
  13. Makovsky A., Mathesis, 37 (1960), 65.
  14. Makovsky A., Problem 538, Math. Mag. 37 (1964), 55.
  15. Mitrinovic D.S., Sandor J., Handbook of Number Theory, Kluwer Academic Publishers, 1996.
  16. Polya G., Szego G., Aufgaben und Lehrsatze aus der Analysis, Springer Verlag, Berlin, 1924.
  17. Porubski E., Problem E2351, Amer. Math. Monthly, 79 (1972), 394.
  18. Rutkowski J., On Cebysev inequality for arithmetic functions, Funkt. Approx. Comm. Math. 18 (1989), 99-104.
  19. Sandor J., Some arithmetic inequalities, Bulletin of Number Theory and Related Topics, 11 (1988), 149-161; Corrections:. 12 (1989), 93-94.
  20. Sandor J., On Jordan’s arithmetic function, Math. Stud., 52 (1984), 91-96.
  21. Sandor J., An application of the Jensen—Hadamard inequality, Nicuw Arch. Wiskunde, 4 (1990), 63-06.
  22. Sandor J., On certain inequalities for arithmetic functions, NNTDM 1 (1995), 1, 27-32.
  23. Sandor J., On the arithmetical functions d_k(n) and d_k^{\ast}(n), Portug. Math., 53 (1996), 107-115.
  24. Sandor J., Toth L., On certain number-theoretic inequalities, Fib. Q., 28 (1990), 255-258.
  25. Trost E., Problem 202, Elem. Math., 9 (1954), 21.

Related papers

Cite this paper

Sándor, J. & Tóth, L. (1997). On certain arithmetic functions associated with the unitary divisors of a number. Notes on Number Theory and Discrete Mathematics, 3(1), 1-8.

Comments are closed.